Alert archive / Florida / Gale Watches in 2014
Gale Watch 2, NWS Melbourne, FL
NWS Melbourne, FL issued this gale watch at Mar 24, 2014, 4:10 PM EDT. It took effect at Mar 25, 2014, 10:00 PM EDT. It was in force for .
The area
The counties it named.
The facts
- Issued
- Mar 24, 2014, 4:10 PM EDT (20:10 UTC)
- In effect from
- Mar 25, 2014, 10:00 PM EDT
- Expired
- Mar 25, 2014, 4:24 AM EDT
- In force
- Issued by
- NWS Melbourne, FL
The text
As transmitted, in the capitals the NWS used until 2016.
842 WHUS72 KMLB 242010 MWWMLB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MELBOURNE FL 410 PM EDT MON MAR 24 2014 AMZ550-250930- /O.CAN.KMLB.SC.Y.0025.000000T0000Z-140324T2100Z/ /O.NEW.KMLB.SC.Y.0026.140326T0200Z-140326T1800Z/ COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE OUT 20 NM- 410 PM EDT MON MAR 24 2014 ...SMALL CRAFT ADVISORY IN EFFECT FROM 10 PM TUESDAY TO 2 PM EDT WEDNESDAY... THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 10 PM TUESDAY TO 2 PM EDT WEDNESDAY. * WINDS AND SEAS...NORTHWEST WINDS 20 KNOTS. SEAS 6 TO 8 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS AND/OR SEAS 5 TO 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ572-575-250930- /O.NEW.KMLB.SC.Y.0026.140325T0800Z-140326T0200Z/ /O.NEW.KMLB.GL.A.0002.140326T0200Z-140326T1400Z/ WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO 60 NM OFFSHORE- WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE- 410 PM EDT MON MAR 24 2014 ...SMALL CRAFT ADVISORY IN EFFECT FROM 4 AM TO 10 PM EDT TUESDAY... ...GALE WATCH IN EFFECT FROM TUESDAY EVENING THROUGH WEDNESDAY MORNING... THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 4 AM TO 10 PM EDT TUESDAY. A GALE WATCH HAS ALSO BEEN ISSUED. THIS GALE WATCH IS IN EFFECT FROM TUESDAY EVENING THROUGH WEDNESDAY MORNING. * WINDS AND SEAS...WEST TO NORTHWEST WINDS 20 TO 30 KNOTS WITH SEAS BUILDING UP TO 12 FEET TUESDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS AND/OR SEAS 5 TO 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A GALE WATCH MEANS THAT WINDS BETWEEN 34 AND 47 KNOTS ARE POSSIBLE WITHIN 36 HOURS. MARINERS SHOULD PREPARE NOW FOR GALE FORCE WINDS AND CONSIDER REMAINING IN PORT. && $$ AMZ552-555-250930- /O.NEW.KMLB.SC.Y.0026.140326T0200Z-140326T1800Z/ COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET OUT 20 NM- COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM- 410 PM EDT MON MAR 24 2014 ...SMALL CRAFT ADVISORY IN EFFECT FROM 10 PM TUESDAY TO 2 PM EDT WEDNESDAY... THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 10 PM TUESDAY TO 2 PM EDT WEDNESDAY. * WINDS AND SEAS...NORTHWEST WINDS AROUND 20 TO 25 KNOTS. SEAS 7 TO 9 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS AND/OR SEAS 5 TO 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ570-250930- /O.EXT.KMLB.SC.Y.0025.000000T0000Z-140326T0200Z/ /O.NEW.KMLB.GL.A.0002.140326T0200Z-140326T1400Z/ WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO 60 NM OFFSHORE- 410 PM EDT MON MAR 24 2014 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 PM EDT TUESDAY... ...GALE WATCH IN EFFECT FROM TUESDAY EVENING THROUGH WEDNESDAY MORNING... THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A GALE WATCH...WHICH IS IN EFFECT FROM TUESDAY EVENING THROUGH WEDNESDAY MORNING. * WINDS AND SEAS...WEST TO NORTHWEST WINDS 20 TO 30 KNOTS WITH SEAS BUILDING UP TO 12 FEET TUESDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS AND/OR SEAS 5 TO 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A GALE WATCH MEANS THAT WINDS BETWEEN 34 AND 47 KNOTS ARE POSSIBLE WITHIN 36 HOURS. MARINERS SHOULD PREPARE NOW FOR GALE FORCE WINDS AND CONSIDER REMAINING IN PORT. && $$
1 follow-up statement
738 WHUS72 KMLB 250824 MWWMLB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MELBOURNE FL 424 AM EDT TUE MAR 25 2014 AMZ570-270000- /O.EXT.KMLB.SC.Y.0025.000000T0000Z-140326T0000Z/ /O.UPG.KMLB.GL.A.0002.140326T0200Z-140326T1400Z/ /O.NEW.KMLB.GL.W.0005.140326T0000Z-140326T1400Z/ /O.EXB.KMLB.SC.Y.0026.140326T1400Z-140327T0000Z/ WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO 60 NM OFFSHORE- 424 AM EDT TUE MAR 25 2014 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 8 PM EDT THIS EVENING... ...GALE WARNING IN EFFECT FROM 8 PM THIS EVENING TO 10 AM EDT WEDNESDAY... ...SMALL CRAFT ADVISORY IN EFFECT FROM 10 AM TO 8 PM EDT WEDNESDAY... THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS UPGRADED THE GALE WATCH TO A GALE WARNING...WHICH IS IN EFFECT FROM 8 PM THIS EVENING TO 10 AM EDT WEDNESDAY. A SMALL CRAFT ADVISORY HAS ALSO BEEN ISSUED. THIS SMALL CRAFT ADVISORY IS IN EFFECT FROM 10 AM TO 8 PM EDT WEDNESDAY. * WINDS AND SEAS...WEST TO NORTHWEST WINDS 20 TO 30 KNOTS WITH FREQUENT GUSTS TO AROUND GALE FORCE. SEAS BUILDING UP TO 12 TO 13 FEET TONIGHT AND EARLY WEDNESDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS THAT WINDS BETWEEN 34 AND 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS AND/OR SEAS 5 TO 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ572-575-270000- /O.EXT.KMLB.SC.Y.0026.000000T0000Z-140326T0000Z/ /O.UPG.KMLB.GL.A.0002.140326T0200Z-140326T1400Z/ /O.NEW.KMLB.GL.W.0005.140326T0000Z-140326T1400Z/ /O.NEW.KMLB.SC.Y.0027.140326T1400Z-140327T0000Z/ WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO 60 NM OFFSHORE- WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE- 424 AM EDT TUE MAR 25 2014 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 8 PM EDT THIS EVENING... ...GALE WARNING IN EFFECT FROM 8 PM THIS EVENING TO 10 AM EDT WEDNESDAY... ...SMALL CRAFT ADVISORY IN EFFECT FROM 10 AM TO 8 PM EDT WEDNESDAY... THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS UPGRADED THE GALE WATCH TO A GALE WARNING...WHICH IS IN EFFECT FROM 8 PM THIS EVENING TO 10 AM EDT WEDNESDAY. A SMALL CRAFT ADVISORY HAS ALSO BEEN ISSUED. THIS SMALL CRAFT ADVISORY IS IN EFFECT FROM 10 AM TO 8 PM EDT WEDNESDAY. * WINDS AND SEAS...WEST TO NORTHWEST WINDS 20 TO 30 KNOTS WITH FREQUENT GUSTS TO AROUND GALE FORCE. SEAS BUILDING UP TO 12 TO 13 FEET TONIGHT AND EARLY WEDNESDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS THAT WINDS BETWEEN 34 AND 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS AND/OR SEAS 5 TO 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ550-552-555-261800- /O.EXT.KMLB.SC.Y.0026.140326T0000Z-140326T1800Z/ COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE OUT 20 NM- COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET OUT 20 NM- COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM- 424 AM EDT TUE MAR 25 2014 ...SMALL CRAFT ADVISORY IN EFFECT FROM 8 PM THIS EVENING TO 2 PM EDT WEDNESDAY... * WINDS AND SEAS...NORTHWEST WINDS 20 TO 25 KNOTS. SEAS 6 TO 9 FEET...POSSIBLY AS HIGH AS 10 FEET OUT AT 20 MILES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS AND/OR SEAS 5 TO 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ CRISTALDI
What forecasters said that day
The local office's own words before this gale watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Melbourne, FL wrote its last area forecast discussion before this gale watch went out at Mar 24, 3:45 PM EDT, 25 minutes earlier.
Area forecast discussion, Mar 24, 3:45 PM EDT, 25 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MELBOURNE FL
345 PM EDT MON MAR 24 2014
.DISCUSSION...
THRU TONIGHT...THE COOL FRONT HAS CLEARLY STOPPED ITS FORWARD
PROGRESSION DOWN THE PENINSULA AND HAS BECOME A STATIONARY FRONT
FOR THE TIME BEING JUST NORTH OF LAKE OKEECHOBEE. THE FRONT SHOULD
LIFT SLOWLY BACK NORTH AS A WARM FRONT TONIGHT AS LOW PRESSURE
DEVELOPS ALONG THE BOUNDARY OVER OR JUST TO THE EAST OF FL. RAIN
WILL OVERSPREAD THE FORECAST AREA THIS EVE FROM THE WEST AND
CONTINUE MUCH OF THE NIGHT. SO HAVE MAINTAINED 80 POPS ALL AREAS
BUT SOUTHERN HALF OF FA SHOULD SEE THE BULK OF THE RAIN...POSSIBLY
HEAVY AT TIMES...WITH ACCUMULATIONS OF 1-2 INCHES POSSIBLE SOUTH
OF ORLANDO. THERE MAY BE EMBEDDED STORMS WITHIN THE LARGER RAIN
SHIELD BUT THREAT FOR SEVERE STORMS IS QUITE LOW SINCE MOST OF THE
CYCLOGENESIS WILL OCCUR EAST OF FL LATE TONIGHT AND NOT OVER THE
GULF OF MEXICO. OVERNIGHT LOWS IN THE LOW-MID 60S.
TUE...THE DEPARTING (AND DEEPENING) SFC LOW WILL SWING A MUCH
STRONGER COLD FRONT THROUGH THE AREA. RAIN WILL BE ONGOING ACROSS
SOUTHERN SECTIONS IN THE MORNING WITH RAIN ENDING ACROSS THE
NORTH. HAVE DRAWN RAIN CHANCES RANGING FROM 20 PERCENT FOR DAB/LEE
TO 50 PERCENT FOR OBE/SUA. SHOULD SEE A RETURN TO SOME SUNSHINE
FROM NW-SE BUT SKIES SHOULD NOT CLEAR COMPLETELY DURING THE DAY.
GUSTY WEST NORTHWEST WINDS WILL USHER IN COOLER AND DRIER
AIR WITH MAX TEMPS IN THE MID TO UPPER 70S. IF THE COOLER AIR IS
DELAYED...THEN MAX TEMPS COULD BE A FEW DEGREES WARMER.
TUE NIGHT-WED NIGHT...THE COLD FRONT IS FORECAST TO BE OVER THE
CENTRAL KEYS AND THE NORTHERN BAHAMA ISLANDS TUE NIGHT AND FURTHER
SOUTH WED. HIGH PRESSURE CENTERED OVER MINNESOTA RIDGES SOUTH TO THE
NORTHWEST GULF OF MEXICO. A DRIER AND COOLER AIR MASS OVER THE
SOUTHEAST UNITED STATES BEGINS WORKING ITS WAY TOWARD FLORIDA TUE
NIGHT AND DOWN THE PENINSULA WED. MOST OF VOLUSIA...NORTH BREVARD
AND THE WESTERN PORTIONS OF THE COASTAL COUNTIES SOUTH BREVARD AND
INDIAN RIVER COUNTIES SHOULD EXPERIENCE SEVERAL HOURS OF RELATIVE
HUMIDITY AT OR BELOW 35 PERCENT.
PREVIOUS ZONES EXTENDED DISCUSSION
TUE-WED...INTENSIFYING SURFACE LOW WILL LIFT NORTHEAST OFF THE
EASTERN SEABOARD...WHERE IT WILL EVENTUALLY BOMB OUT OFFSHORE THE
NERN CONUS AND CNDN MARITIMES. THE COLD FRONT WILL QUICKLY SWEEP
SOUTHWARD THROUGH THE REMAINDER OF CENTRAL FL BY TUE AFTERNOON
WITH MUCH DRIER AND COOLER AIR SURGING IN BEHIND THE BOUNDARY FOR
TUE NIGHT-WED. WINDS QUICKLY SNAP AROUND TO NE-E BY WED AFTERNOON
AND E-SE WED NIGHT...MAKING FOR A MUCH MILDER NIGHT. LOWS MAINLY
IN THE 40S TUE NIGHT WITH HIGHS IN THE 60S TO NEAR 70F FOR WED.
LOWS GENERALLY IN THE 50S WED NIGHT...AND A FEW DEGS WARMER ALONG
THE TREASURE COAST.
THU-SUN...CENTER OF LARGE EASTERN CONUS SURFACE HIGH SLIDES OFFSHORE
THE MID ATLC STATES EARLY THU...RETREATING STEADILY EWD OVER THE ATLC
THROUGH FRI NIGHT. A WEAK MID LEVEL VORT RIPPLES THROUGH THE WSW TO
SW FLOW ALOFT...LEADING TO INCREASING RAIN CHANCES FOR THU-FRI.
THERE REMAINS SOME DISPARITY BETWEEN THE ECM/GFS IN THE AMPLITUDE OF
THE NEXT SHORT WAVE TROUGH TO MOVE ACROSS THE EASTERN U.S. AND THUS
THE SPEED AT WHICH THE NEXT FRONTAL BOUNDARY REACHES/PASSES THROUGH
CENTRAL FL THIS WEEKEND. THE FORMER MODEL IS STRONGER AND ABOUT 6-12
HOURS FASTER WITH THE FROPA (OVERNIGHT SAT VS SUN MORNING) HOWEVER
BOTH INDICATE A STRONG N TO NE WIND SURGE BEHIND THE BOUNDARY ONCE
IT MOVES PAST.
&&
.AVIATION...
CIGS HAVE RISEN INTO VFR CATEGORY THIS AFTN BUT THIS WILL NOT LAST
LONG. CIGS WILL LOWER TO MVFR WITH WIDESPREAD -RA OVERSPREADING
THE TERMINALS THIS EVENING INTO THE OVERNIGHT. GFS MOS AND LAV
GUIDANCE INDICATING PREVAILING IFR ESP MCO NORTHWARD. CIGS WILL
IMPROVE DURING TUE BEHIND COLD FRONTAL PASSAGE BUT W/NW WINDS WILL
INCREASE AND BECOME GUSTY.
&&
.MARINE...
THRU TUE...WILL MAINTAIN SMALL CRAFT ADVISORY FOR THE OFFSHORE
VOLUSIA WATERS THIS EVE AS WAVE MODEL INDICATES 7 FT SEAS AND
WINDS STARTING OUT NE 15-20 KNOTS. BUT WIND FLOW WILL TURN
SOUTHWEST THEN WEST AND INCREASE 20 KNOTS OFFSHORE OVERNIGHT INTO
AS LOW PRESSURE DEEPENS TO OUR NE. THIS WILL NECESSITATE AN
EXPANSION OF THE SMALL CRAFT ADVISORY FOR THE OFFSHORE WATERS AND
LIKELY A CAUTION FOR THE NEARSHORE WATERS.
TUE NIGHT-WED NIGHT...LEADING EDGE OF HIGH PRESSURE BUILDING OVER
THE COASTAL WATERS KEEPS A SMALL CRAFT ADVISORY FOR NORTHWEST TO
WEST WINDS 25 TO 30 KNOTS WITH GUSTS TO 35 KNOTS WITH A GALE WATCH
FROM AROUND 2 AM WEDNESDAY MORNING THROUGH MID AFTERNOON WEDNESDAY.
SEAS RANGE FROM 5 TO 6 FEET SEA TO 11 TO 13 FEET IN THE GULF STREAM
BY MIDNIGHT TUESDAY AND AND LAST THROUGH WEDNESDAY BEFORE STARTING
TO SUBSIDE OVERNIGHT THURSDAY. WINDS START TO DIMINISH BY WEDNESDAY
EVENING AS HIGH PRESSURE AS THE NORTH SOUTH ORIENT PRESSURE PATTERN
SHIFTS TO A NORTHEAST THEN EAST OVERNIGHT WEDNESDAY INTO THURSDAY
MORNING. LOOKING SMALL CRAFT OPERATORS EXERCISE CAUTION BOTH WIND
AND SEAS FIRST HALF OF WEDNESDAY NIGHT BEFORE DROPPING THE
CAUTIONARY HEADLINES TOWARD SUNRISE THURSDAY.
PREVIOUS MARINE DISCUSSION...
TUE-FRI...HIGH CONFIDENCE IN STRONG SCA CONDITIONS SPREADING SOUTH
ACROSS THE WATERS...RESULTING IN VERY HAZARDOUS BOATING CONDITIONS
TUE THROUGH WED AFTERNOON. ATLANTIC SURFACE LOW WILL SIGNIFICANTLY
DEEPEN OFFSHORE THE EASTERN SEABOARD...WITH NW WINDS FRESHENING TO
A SOLID 23-27KT AS THEY VEER TO N AND NE BY WED. GUSTS TO AROUND
30KT ARE LIKELY...ESPECIALLY WELL AWAY FROM THE COAST. WINDS WILL
GRADUALLY SLACKEN BEGINNING WED EVENING AS THEY VEER TO E-SE THU
AND SRLY ON FRIDAY.
&&
.FIRE WEATHER...
WED...AIR MASS IMMEDIATELY BEHIND THE FRONT IS FORECAST TO BE VERY
DRY WITH SEVERAL HOURS OF RELATIVE HUMIDITY BELOW 35 PERCENT FOR THE
INTERIOR COUNTIES...MOST OF VOLUSIA...NORTH BREVARD AND THE WESTERN
PORTIONS OF THE COASTAL COUNTIES SOUTH BREVARD AND INDIAN RIVER
COUNTIES. THE WINDS SHIFTING TO THE NORTHEAST OVERNIGHT WED WILL
BRING ATLANTIC MOISTURE BACK INTO THE FORECAST AREA TO THE COAST
THEN SPREADING INLAND. WIND SPEEDS AND ENERGY RELEASE COMPONENT
(ERC) VALUES LOOK TO BE TOO LOW FOR SIGNIFICANT WILD FIRE SPREAD BUT
DURATIONS OF LOW RELATIVE HUMIDITY VALUES WILL BE TO BE LOOKED AT
FOR DURATIONS ON WED.
THU...THE MOISTURE LEVELS WILL HAVE HAD TIME TO RECOVER AS THE WINDS
WILL HAVE SHIFTED TO THE NORTHEAST THEN EAST SHIFT TO THE NORTHEAST
AND EAST OFF THE ATLANTIC.
&&
.PRELIMINARY POINT TEMPS/POPS...
DAB 63 75 46 63 / 80 20 10 0
MCO 64 78 48 68 / 80 30 10 0
MLB 67 78 51 66 / 80 40 10 0
VRB 64 78 53 67 / 80 50 10 0
LEE 63 76 44 66 / 80 20 10 0
SFB 64 76 47 66 / 80 30 10 0
ORL 64 77 49 67 / 80 30 10 0
FPR 65 79 51 67 / 80 50 10 0
&&
.MLB WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
AM...SMALL CRAFT ADVISORY FROM 10 PM TUESDAY TO 2 PM EDT WEDNESDAY
FOR COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD
COUNTY LINE OUT 20 NM-COASTAL WATERS FROM SEBASTIAN INLET
TO JUPITER INLET OUT 20 NM-COASTAL WATERS FROM VOLUSIA
BREVARD COUNTY LINE TO SEBASTIAN INLET OUT 20 NM.
GALE WATCH FROM TUESDAY EVENING THROUGH WEDNESDAY MORNING FOR
WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20
TO 60 NM OFFSHORE-WATERS FROM SEBASTIAN INLET TO JUPITER
INLET 20 TO 60 NM OFFSHORE-WATERS FROM VOLUSIA BREVARD
COUNTY LINE TO SEBASTIAN INLET 20 TO 60 NM OFFSHORE.
SMALL CRAFT ADVISORY FROM 4 AM TO 10 PM EDT TUESDAY FOR WATERS
FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE-
WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET
20 TO 60 NM OFFSHORE.
SMALL CRAFT ADVISORY UNTIL 10 PM EDT TUESDAY FOR WATERS FROM
FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO 60 NM
OFFSHORE.
&&
SHORT TERM...KELLY
LONG TERM....WIMMERHazardous weather outlook, Mar 24, 4:47 AM EDT, 11 hours 23 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MELBOURNE FL 447 AM EDT MON MAR 24 2014 AMZ550-552-555-570-572-575-FLZ041-044>047-053-054-058-059-064-141- 144-147-241600- COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE OUT 20 NM- COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET OUT 20 NM- COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM- WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO 60 NM OFFSHORE- WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO 60 NM OFFSHORE- WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE- INLAND VOLUSIA-NORTHERN LAKE-ORANGE-SEMINOLE-SOUTHERN BREVARD- OSCEOLA-INDIAN RIVER-OKEECHOBEE-ST. LUCIE-MARTIN-COASTAL VOLUSIA- SOUTHERN LAKE-NORTHERN BREVARD- 447 AM EDT MON MAR 24 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL FLORIDA. .DAY ONE...TODAY AND TONIGHT. .THUNDERSTORM IMPACT... A WEAK FRONTAL BOUNDARY WILL STALL OUT ACROSS THE PENINSULA LATE THIS MORNING. SHOWERS WILL OVERSPREAD THE REGION THROUGH THE MORNING HOURS...INCREASING IN COVERAGE AS THE FRONT STALLS. A FEW EMBEDDED THUNDERSTORMS WILL BE POSSIBLE AROUND LAKE OKEECHOBEE AND THE TREASURE COAST THIS AFTERNOON IN THE VICINITY OF THE FRONT. THE FRONT WILL BRIEFLY LIFT BACK TO THE NORTH THIS EVENING AS AN AREA OF LOW PRESSURE DEVELOPS ALONG IT...WITH ISOLATED THUNDERSTORMS POSSIBLE ACROSS ALL OF EAST CENTRAL FLORIDA THROUGH THE OVERNIGHT HOURS. THE MAIN HAZARDS WILL BE OCCASIONAL LIGHTNING AND WIND GUSTS UP 40 MPH WITH STORMS THAT DEVELOP OVERNIGHT AND PERIODS OF HEAVY RAINFALL. .WIND AND SEA IMPACT... WINDS WILL INCREASE OUT OF THE NORTHEAST TOWARDS DAYBREAK THIS MORNING TO AROUND 20 KNOTS ACROSS THE WATERS NORTH OF CAPE CANAVERAL AND 15 TO 20 KNOTS OVER THE BREVARD COUNTY WATERS. WHILE WINDS WILL DIMINISH THIS AFTERNOON AND EVENING...THEY WILL INCREASE TO 20 TO 25 KNOTS OUT OF THE WEST LATE TONIGHT AS A LOW PRESSURE SYSTEM FORMS AND QUICKLY MOVES OFF TO THE NORTHEAST. .RIP CURRENT IMPACT... OCEAN CONDITIONS WILL CONTINUE TO PRODUCE A MODERATE HAZARD FOR DEVELOPMENT OF RIP CURRENTS AT ATLANTIC COAST BEACHES TODAY. THE THREAT WILL BE HIGHEST THROUGH THE AFTERNOON HOURS AND INTO THE EARLY EVENING DUE TO TIDAL EFFECTS. BREEZY ONSHORE FLOW WILL ALSO BRING ROUGH SURF TO THE VOLUSIA COUNTY BEACHES THROUGH THE DAY. MAKE SURE AND CHECK WITH LIFEGUARDS OR LOCAL BEACH PATROLS FOR THE LATEST CONDITIONS AND NEVER SWIM ALONE. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. HIGHER RAIN CHANCES WILL LINGER INTO TUESDAY AS A FRONTAL BOUNDARY MOVES THROUGH THE REGION THROUGH THE DAY. HAZARDOUS BOATING CONDITIONS WILL CONTINUE INTO WEDNESDAY WITH OCCASIONAL GUSTS TO GALE FORCE POSSIBLE TUESDAY NIGHT BEHIND THE COLD FRONT. A SLOW MOVING BOUNDARY MOVING INTO THE REGION LATE IN THE WEEK WILL BRING A RETURN OF RAIN CHANCES BY THURSDAY...WITH A FEW LIGHTNING STORMS POSSIBLE IN THE AFTERNOONS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY. MOSES
The office that day
Everything else NWS Melbourne, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 24, 4:10 PM EDT | Small Craft Advisory | MLB | 60 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.